National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(119)
ISSN: 0951-7715
年代
1    
Ruelle–Perron–Frobenius spectrum for Anosov maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:15  Issue:6  Page:1905-1973  

Blank Michael;   Keller Gerhard;   Liverani Carlangelo;  

来源数据库:Scopus        

获取全文 问图书馆员

2    
Existence of solutions for a higher order non-local equation appearing in crack dynamics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:12  Page:3487-3514  

Imbert C;   Mellet A;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

3    
Decomposition of the (2 + 1)- dimensional Gardner equation and its quasi-periodic solutions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:6  Page:1433-1452  

Geng Xianguo;   Cao Cewen;  

来源数据库:[Web of Science, Scopus]         被引频次:95

文摘信息 获取全文 问图书馆员

4    
Dewetting films: bifurcations and concentrations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:6  Page:1569-1592  

Bertozzi A L;   Grün G;   Witelski T P;  

来源数据库:[Web of Science, Scopus]         被引频次:81

文摘信息 获取全文 问图书馆员

5    
Limit laws of entrance times for low-complexity Cantor minimal systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:4  Page:683-700  

Durand Fabien;   Maass Alejandro;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
Numerical computation of the normal behaviour of invariant curves of n-dimensional maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:5  Page:943-976  

Jorba;   ;   Àngel,;  

来源数据库:[Web of Science, Scopus]         被引频次:68

文摘信息 获取全文 问图书馆员

7    
Planar systems of piecewise linear differential equations with a line of discontinuity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:6  Page:1611-1632  

Giannakopoulos Fotios;   Pliete Karin;  

来源数据库:[Web of Science, Scopus]         被引频次:58

文摘信息 获取全文 问图书馆员

8    
Existence of periodic orbits in grazing bifurcations of impacting mechanical oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:6  Page:1517-1542  

Nordmark Arne B;  

来源数据库:[Web of Science, Scopus]         被引频次:62

文摘信息 获取全文 问图书馆员

9    
Extending slow manifolds near transcritical and pitchfork singularities 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:6  Page:1473-1491  

Krupa M;   Szmolyan P;  

来源数据库:[Web of Science, Scopus]         被引频次:60

文摘信息 获取全文 问图书馆员

10    
Mappings of grazing-impact oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:2  Page:301-321  

Molenaar Jaap;   Weger John G de;   Water Willem van de;  

来源数据库:[Web of Science, Scopus]         被引频次:62

文摘信息 获取全文 问图书馆员

11    
Non-holonomic integrators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:5  Page:1365-1392  

Cortés J;   Martínez S;  

来源数据库:[Web of Science, Scopus]         被引频次:56

文摘信息 获取全文 问图书馆员

12    
Travelling wave solutions to a haptotaxis-dominated model of malignant invasion 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:6  Page:1653-1671  

Marchant B P;   Norbury J;   Sherratt J A;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

13    
Fat solenoidal attractors 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:5  Page:1011-1027  

Tsujii Masato;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

14    
Infinitely many stochastically stable attractors 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:3  Page:583-596  

Araújo;   ;   Vítor,;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

15    
Rigorous numerical investigation of the statistical properties of piecewise expanding maps. A feasibility study 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:3  Page:463-490  

Liverani Carlangelo;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

16    
Dissipation in turbulent solutions of 2D Euler equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:4  Page:787-802  

Eyink Gregory L;  

来源数据库:[Web of Science, Scopus]         被引频次:41

文摘信息 获取全文 问图书馆员

17    
Formation of singularities for equivariant (2+1)-dimensional wave maps into the 2-sphere 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:5  Page:1041-1053  

Bizon Piotr;   Chmaj Tadeusz;   Tabor Zbislaw;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

18    
Integrable mappings of the plane preserving biquadratic invariant curves 期刊论文

Journal of Physics A: Mathematical and General     ISSN:0305-4470  Volume:34  Issue:34  Page:6617-6636  

Iatrou Apostolos;   Roberts John A G;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

19    
Abundance of homoclinic and heteroclinic orbits and rigorous bounds for the topological entropy for the Hénon map 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:5  Page:909-932  

Galias Zbigniew;   Zgliczynski Piotr;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

20    
Constructing the soliton solutions for the N = 1 supersymmetric KdV hierarchy 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:14  Issue:5  Page:1419-1423  

Carstea A S;   Ramani A;   Grammaticos B;  

来源数据库:[Web of Science, Scopus]         被引频次:34

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 6 下一页 >
作者信息:×